T Nation

Kidney Pain On TRT

Hello everyone

After a 2.5 year long attempt trying to recover libido from previous steroid cycles I decided to hop on trt.

Dose is 125mg split in two subq doses per week. Finally normal libido after all this time.

I’ve been on this protocol for 3 weeks now starting week 4. Ever since starting I’ve been getting kidney pain mostly on injection day. Not severe pain, just dull ache that lasts for hours.

I am positive it’s kidney pain cause I used to get them during hangovers in the past but that was due to dehydration.

On my latest bloodwork before starting trt my creatinine and urea levels where normal. Did anyone have this when starting trt, and if yes did it go away? I read somewhere that the kidneys get swollen from the sudden increase in test and that it’s not serious but that could be bro science

Also bp is pretty good 110/70 so that’s not the cause

Thanks in advance

The only thing I can think of is blood flow. TRT can increase RBC and HCT which in theory could slow things down, but I highly doubt it. The other thing is that your lower back is tensing up from muscle tightness. When I started TRT all of my looseness began to tighten up and little things would freak me out, such as tight forearms that felt like they were going to pop. Could it be that your core is tightening up? If you feel like its too much of a worry, you should make an appointment with your GP and have your Kidneys checked.

It has stopped for the last week… I increased water intake to a gallon per day. Also did a urine test for the kidneys which came back fine. Prior to trt my hematocrit was 47 so it was high by default, although I was on clomid then so maybe that could have affected it. Are palpitations another symptom of high hemoglobin and hematocrit? Cause I’ve been getting those too. They went away 70%when I split the dose to 2 times per week